| Catalog Number |
5954790 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); Disability (2371)
| Date of Event |
01/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Per legal complaint: (b)(6) 2015 - patient underwent surgery during which the patient was implanted with an unspecified bard/davol ventralight st.The patient is making a claim for an adverse patient outcome against the ventralight st.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible.Information is limited at this time.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2014) is considered to be a best estimate.Updated fields: a2, b2 (outcomes attributed to adv ev), b3, b4, b5, b6, b7, d4 (product catalog no., corporate lot no., udi no., expiry date), g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Event or Problem Description
Per legal complaint: (b)(6) 2015 - patient underwent surgery during which the patient was implanted with an unspecified bard/davol ventralight st.The patient is making a claim for an adverse patient outcome against the ventralight st.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2015 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the implant of ventralight st mesh (device 1).Per operative notes, ¿hernia sac was dissected out.Lysis of adhesion was performed.A ventralight st mesh (device 1) was placed into the abdominal cavity and secure it with sutures.¿ (b)(6) 2017 - patient was diagnosed with recurrent incisional hernia, adhesion underwent open primary hernia repair.Per operative notes, ¿a lower midline skin incision was made.Hernia sac was dissected out.The hernia defect was primary fascial closer with sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of synthetic mesh.Per operative notes, ¿a midline incision was made.Hernia sac was dissected out.A synthetic mesh was placed retro rectus position into the defect and sutured.¿.